# SDR DALA13028843753

- Difficulty date: June 10, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 38,378 hours, 14,584 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND LT HORIZONTAL STAB LOWER SURFACE SKIN CRACKED AT HSS 129.5 16" FWD OF AFT SPAR.  MX INSTALLED DOUBLER REPAIR ON LT HORIZONTAL STAB LOWER SURFACE IAW SRM 55-10-01, REPAIR 11.
